MAUDE Adverse Event Report: NALU MEDICAL, INC NALU NEUROSTIMULATION SYSTEM; SPINAL CORD STIMULATOR

NALU MEDICAL, INC NALU NEUROSTIMULATION SYSTEM; SPINAL CORD STIMULATOR
Model Number 71005
Medical Device Problem Code Improper or Incorrect Procedure or Method (2017)
Health Effect - Clinical Code Inadequate Pain Relief (2388)
Date of Event 01/14/2026
Type of Reportable Event Serious Injury
Event or Problem Description
The patient was implanted with a nalu spinal cord stimulator system on (b)(6) 2024 to treat lower back pain.The implantable pulse generator (ipg) was placed in the lower back with the leads targeting the thoracic nerve.Immediately upon activation of the system, the patient noted connectivity issues between the ipg and the external therapy discs.On (b)(6) 2026 a surgical procedure was performed to remove the ipg and replace it with a new one as well as reposition the existing leads to be more midline.
 
Additional Manufacturer Narrative
Troubleshooting in the field determined that the ipg had been implanted in a location where the skin and tissue were rolled, causing the ipg to migrate or twist as the tissue moved.If the ipg is not positioned flat and parallel to the skin surface then connectivity issues are likely to be experienced.There is no indication from field troubleshooting of any failure or malfunction of the nalu components beyond the connectivity issues that are related to the implant location.

Brand Name
NALU NEUROSTIMULATION SYSTEM
Common Device Name
SPINAL CORD STIMULATOR
Manufacturer (Section D)
NALU MEDICAL, INC
2320 faraday ave
suite 100
carlsbad CA 92008 7241
Manufacturer (Section G)
NALU MEDICAL, INC
2320 faraday ave
suite 100
carlsbad CA 92008 7241
Manufacturer Contact
chelsea gutierrez
2320 faraday ave
suite 100
carlsbad, CA 92008-7241
7144010608
MDR Report Key24341648
Report Number3015425075-2025-00376
Device Sequence Number9674053
Product Code GZB
UDI-Device Identifier00812537036137
UDI-Public(01)00812537036137(11)240305(17)270305
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
K183579
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model Number71005
Device Catalogue Number71005
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/14/2026
Initial Report FDA Received Date02/15/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/05/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown